# SDR UPS05544713

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SMOKE DETECTOR 10459 FAILED (TC 26-016-05).  REMOVED COVER ON SMOKE DETECTOR.  FOUND LARGE CONCENTRATION OF BUGS INSIDE SMOKE DETECTOR.  CLEANED SENSE TUBES IN FWD PIT AND INSTALLED NEW SMOKE DETECTOR.  OPS CHECK GOOD.  ALL WORK IAW MM 26-16-01-2.
